I have a hypothyroid condition and my TSH is fluctuating for the past 2 years.
My homeopath has me on Ferrum Phos 6CH and Kali Phos 6x.
They are working but my blood work shows that my allopathic medication must be lowered, which will make me weak and fatigued. If I stay on the same dose then I am taking too much of the medication.
What should I do?
Can someone help me understand what is is going on.
I can give details of my condition, if needed.
pollen on 2011-11-10
Iodum-30 6 pills 2 times a day and give feedback after 10 days
Use only one thread
shouse_nsk 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.